Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Have enlarged testicle, scrotum. Have diabetes, cardiac and kidney problem. On medication. What to do?

I m making this inquiry for my husband. He is 66 years old has suffered from diabetes for 25 years, is cadiac and kidney deficiency. He has been on dialysis for 18 months 3 times a week. Two weeks ago he suffered from one enlarged testicle . Was given an ultrasound and the diagnosis was inflammation and antibiotics were prescribed. Four days ago had him transported by ambulance as his scrotum was so enlarged he could not sit or walk without difficulty. We still have no diagnosis.
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello.In over 65 men, urinary tract infections are more common in the prostate ,in testicle are less frequent.
If the testicle is also greatly enlarged a diagnosis to rule out is hydrocele (fluid in scrotal cavity)Your husband must be examined as sonn as possible by urologist
to confirm or exclude that diagnosis.
I wish you good health.
(If the answer has helped you, please indicate)
Answered: Mon, 24 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor